Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Do Dark Spots All Over The Body And Visible Veins On The Legs While Being Treated For Atrial Fibrillation Indicate?

I was in the hospital in late May from Afib. I stayed in the hospital for 4 days and then 1 more. I have DILTIAZEM 120 MG and METOPROLOL 25 MG. I also take Xarelto, but my doctor stopped it for about 3 weeks. I get fairly dark spots on my body that could pop up anywhere. I think they go away, but don t know where they come from. Also, I have new veins all over my legs and they look terrible. They came on very fast. Can you explain all of this, please?
Fri, 15 Mar 2019
Report Abuse
General Surgeon 's  Response
Hello,

* There is a possible issue of superficial thrombophlebitis which may mimic underlying coagulation pathway disorder of some sort as of liver coagulation factors or else.
* The profile evaluation with a series of lab tests are mandatory for further care and management in this instance.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Do Dark Spots All Over The Body And Visible Veins On The Legs While Being Treated For Atrial Fibrillation Indicate?

Hello, * There is a possible issue of superficial thrombophlebitis which may mimic underlying coagulation pathway disorder of some sort as of liver coagulation factors or else. * The profile evaluation with a series of lab tests are mandatory for further care and management in this instance. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Bhagyesh V. Patel, General Surgeon